# SDR USAASB95030

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Passenger Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 451 - UNABLE TO PRESSURIZE AIRCRAFT.  FOLLOWED ALL USAIR PROCEDURES, NO HELP.  F/A ADVISED IN PHL THAT THE DOOR WAS HARD TO SHUT.  ALSO, HAD TO SHUT DOWN AND RESTART LEAVING DCA PRIOR TO STARTING ENGINE.  THERE WAS A PRESSURE BUMP.  FOUND CABIN DOOR NOT PROPERLY CLOSED.  FALSE LOCK INDICATION.  OPS CHECK DOOR OPERATION.  OPS CHECK GOOD.  PRESSURIZED AIRCRAFT AND INSPECTED DOOR.  OPS CHECK GOOD.  (X)
